Abstract

http://ssrn.com/abstract=1951025
 
 

Footnotes (197)



 


 



Modifying Model Rule 5.4 to Allow for Minority Ownership of Law Firms by Nonlawyers


Bernard S. Sharfman


Independent

2000

Georgetown Journal of Legal Ethics, Vol. 13, No. 3, 2000

Abstract:     
This Note advocates the modification of Model Rule 5.4 to allow for nonlawyer minority ownership of law firms for investment or other purposes.

Number of Pages in PDF File: 20

Accepted Paper Series


Download This Paper

Date posted: October 30, 2011  

Suggested Citation

Sharfman, Bernard S., Modifying Model Rule 5.4 to Allow for Minority Ownership of Law Firms by Nonlawyers (2000). Georgetown Journal of Legal Ethics, Vol. 13, No. 3, 2000. Available at SSRN: http://ssrn.com/abstract=1951025

Contact Information

Bernard S. Sharfman (Contact Author)
Independent ( email )
Feedback to SSRN


Paper statistics
Abstract Views: 135
Downloads: 20
Footnotes:  197

© 2014 Social Science Electronic Publishing, Inc. All Rights Reserved.  FAQ   Terms of Use   Privacy Policy   Copyright   Contact Us
This page was processed by apollo6 in 0.218 seconds